# SDR FDEA201011194435

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 65,115 hours, 22,589 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0838
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL OF ACFT, CREW INADVERTINLY DEPLOYED L1 DOOR ASSIST BOTTLE AND L1 DOOR EVACTUATION SLIDE BY MISTAKE.  REPLACED L1 DOOR ESCAPE SLIDE IN REF AMM     25-66-01-4.  ALSO INSTALLED NEW GIRT BAR PROXIMITY SWITCH MAGNET IAW AMM 25-66-11-2. OPS CHECK OK  AT THIS TIME.  DOOR SLIDE ARMS AND DISARMS NORMALLY  WITH ASSOCIATED ARM LIGHT ABOVE DOOR.  INSTALLED NEW DOOR SLIDE COVER PN 416N2100-700D IAW AMM 25-66-01-4.  DOOR SLIDE COVER WAS LOANED TO US FROM ORDER NR 312815.
